MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL PERITONEAL CATHETER

INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL PERITONEAL CATHETER
Catalog Number 823074
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930)
Date of Event 11/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports linked to mfg report number: 3013886523-2025-00333.A facility reported a peritoneal catheter (id 823074) was implanted via ventriculoperitoneal (vp) shunt on (b)(6) 2025 with initial setting of 145 mmh2o.The first adjustment was performed on (b)(6) 2025 and was changed to 180 mmh2o.The patient had persistent high fever on (b)(6) 2025.A cerebrospinal fluid (csf) analysis was performed, and a bacterial infection was confirmed.Due to the infection the patient had emergency craniotomy on (b)(6) 2025 revealing intracranial infection.The patient was placed on antibiotics.Based on information provided, it is unknown if the cause infection is related to the device.No information if anything happened during the recent procedure that may have caused or contributed to infection.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The bactiseal peritoneal catheter (id 823074) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history records (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint could be linked to the patient and hospital surroundings.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
BACTISEAL PERITONEAL CATHETER
Common Device Name
BACTISEAL PERITONEAL CATHETER
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23892391
Report Number3013886523-2025-00334
Device Sequence Number14590730
Product Code JXG
UDI-Device Identifier10381780537007
UDI-Public(01)10381780537007(11)250409(17)260331(10)7543476
Combination Product (Y/N)Y
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number823074
Device Lot Number7543476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTISEAL VENTRICULAR CATHETER (ID 823073); CERTAS VALVE (ID 828805)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale